Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Schreier varieties of linear algebras


Author: Jacques Lewin
Journal: Trans. Amer. Math. Soc. 132 (1968), 553-562
MSC: Primary 17.10; Secondary 08.00
MathSciNet review: 0224663
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Hubert Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0093552
  • [2] P. M. Cohn, Subalgebras of free associative algebras, Proc. London Math. Soc. (3) 14 (1964), 618–632. MR 0167504
  • [3] P. M. Cohn, Universal algebra, Harper & Row, Publishers, New York-London, 1965. MR 0175948
  • [4] Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964. MR 0222106
  • [5] A. Kurosh, Non-associative free algebras and free products of algebras, Rec. Math. [Mat. Sbornik] N.S. 20(62) (1947), 239–262 (Russian, with English summary). MR 0020986
  • [6] W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • [7] Jakob Nielsen, Die Isomorphismengruppe der freien Gruppen, Math. Ann. 91 (1924), no. 3-4, 169–209 (German). MR 1512188, 10.1007/BF01556078
  • [8] O. Schreier, Die Untergruppen der freien Gruppen, Abh. Math. Sem. Univ. Hamburg 5 (1927), 161-183.
  • [9] A. I. Širšov, Subalgebras of free Lie algebras, Mat. Sbornik N.S. 33(75) (1953), 441–452 (Russian). MR 0059892
  • [10] A. I. Širšov, Subalgebras of free commutative and free anticommutative algebras, Mat. Sbornik N.S. 34(76) (1954), 81–88 (Russian). MR 0062112
  • [11] Ernst Witt, Über freie Ringe und ihre Unterringe, Math. Z. 58 (1953), 113–114 (German). MR 0055975
  • [12] Ernst Witt, Die Unterringe der freien Lieschen Ringe, Math. Z. 64 (1956), 195–216 (German). MR 0077525

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.10, 08.00

Retrieve articles in all journals with MSC: 17.10, 08.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0224663-5
Article copyright: © Copyright 1968 American Mathematical Society